# SDR LR7A2016030100767

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 55,429 hours, 32,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 00507075T6
- Condition: Cracked
- Location: Bs 93
- Part time: 55,429 hours, 32,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 93, BULKHEAD REPAIRS, FOUND CANTED BULKHEAD WEB CRACKED AND TORN FROM RAPID DEPRESSURIZATION.  REPAIRED IAW SMP 583, SRM FIG 51-140-17.
